# SDR DALA1303190663

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 71,449 hours, 32,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON FUSELAGE FORWARD OF CENTER AREA OF R2 DOOR, 2 FT FORWARD.  BURNISHED OUT SMOOTH IAW SRM 53-00-01.
